| Catalog Number |
115-435 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2007
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported "not enough milk production".Healthcare professional later reported "possible rupture and radial folds".This record is for the left side.Device was explanted.Patient received singulair as treatment.
Event or Problem Description
Additional Manufacturer Narrative
Information contained in this report was previously submitted through asr on 23/jan/2012.A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d9, h3, h6.Device evaluation:
per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required:
- breastfeeding difficulties: unable to observe through visual inspection as it is a physiological phenomenon.- crease / folding of implant: observed creases on device through visual inspection.No further actions are required as it is not related to the manufacturing process.- rupture: observed an opening through microscopic inspection assessed as fold flaw opening.No further actions are required as it is not related to the manufacturing process.None of the other observations performed during the device analysis wear abrasion and non penetrating nicks are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.